Reflective functors via nearness
Fundamenta Mathematicae, Tome 85 (1974) no. 3, pp. 245-255
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_85_3_245_255,
author = {S. Naimpally},
title = {Reflective functors via nearness},
journal = {Fundamenta Mathematicae},
pages = {245--255},
year = {1974},
volume = {85},
number = {3},
doi = {10.4064/fm-85-3-245-255},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-85-3-245-255/}
}
S. Naimpally. Reflective functors via nearness. Fundamenta Mathematicae, Tome 85 (1974) no. 3, pp. 245-255. doi: 10.4064/fm-85-3-245-255
Cité par Sources :